# SDR EE4Y1104001

- Difficulty date: April 13, 2011
- Submitted: April 13, 2011
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N787TW
- Make and model: Doug MD 83
- Aircraft serial: 49945
- Aircraft time: 38,813 hours, 45,225 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 5956034551
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COO REPORTS LOWER FUSELAGE MID CARGO COMPARTMENT AT Y STA 788 BETWEEN LONG 27L AND 28L SUPPORT ANGLE WITH CRACK.
